# SDR AALA202503287165

- Difficulty date: March 9, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,964 hours, 18,882 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR TAB CONTROL MECHANISM SPRINGS SUPPORT BUSHINGS 2EA (AALA202503287165), (AALA202503289112) HAVE CORROSION. REMOVED AND REPLACED BUSHINGS ON RIGHT HAND ELEVATOR TAB MECHANISM. PER B737-NG AMM 27-31-34 PERFORMED SATISFACTORY ELEVATOR AND ELEVATOR TRIN CONTROL SYSTEM OPERATION, PER B737NG AM 27-31-00-710-801. PERFORMED SATISFACTORY ELEVATOR TAB CONTROL SYSTEM OPERATIONAL TEST, PER B737-NG AMM 27-31-00-700-815.
